Bulletin of the American Mathematical Society

The relative connectivities of symmetric products

Moses Richardson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 41, Number 8 (1935), 528-534.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183498329

Mathematical Reviews number (MathSciNet)
MR1563136

Zentralblatt MATH identifier
0012.22902

Citation

Richardson, Moses. The relative connectivities of symmetric products. Bull. Amer. Math. Soc. 41 (1935), no. 8, 528--534. https://projecteuclid.org/euclid.bams/1183498329


Export citation